| Model Number |
TCDS0301-XT |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, a triclip xtw was implanted successfully on the mid anterior/septal leaflets.To further reduce the tr, a triclip xt was implanted.Approximately 5 minutes post-deployment the triclip xt had a single leaflet detachment (slda) and was no longer attached to the septal leaflet.The final tr was grade 2.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.The investigation determined the reported slda was related to patient morphology/pathology (coaptation gap and multiple segments).There is no indication of a product issue with respect to manufacture, design or labeling.